# SDR UALA2012050402639

- Difficulty date: May 4, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,940 hours, 22,225 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 72
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE START VALVE DID NOT OPEN DURING START.  START VALVE LIGHT OK.  START VALVE INOPERATIVE.  REPLACED STARTER VALVE ASSY.
